# SDR 2002UALA01686

- Difficulty date: November 7, 2002
- Submitted: November 12, 2002
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 40,617 hours, 11,971 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR BEAM SHEAR WEB CORRODED, STA 1680, RBL 52.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED DOUBLER REPAIR STA 1680 TO 1686, RBL 46 TO RBL 55.
